Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Are The Side Effects Of Taking Expired Zopiclone Pill?

Hi I can t sleep and it has been quite a few nights that I have not been able to sleep it is affecting my heath and I nearly got into a car accident today. It is 4 am and I really need to sleep. I have an old bottle of zopiclone pills my doctor gave me a long time ago but it is from 2008 and I don t know if it has expired because there is nothing written on the prescription bottle about the expiry date and I can t find anything on the internet about how long it is good for. Is it ok to take one?
Tue, 31 May 2022
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

You said it's a 2008 drug, an old drug. Try to avoid expiry drugs always. Mostly it's safe to take expiry drug but it's efficacy is reduced. Hence, if you take one it's ok. Try to avoid in the future.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Yakub Ali, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Benzodiazepine


Loading Online Doctors....
What Are The Side Effects Of Taking Expired Zopiclone Pill?

Hi, You said it s a 2008 drug, an old drug. Try to avoid expiry drugs always. Mostly it s safe to take expiry drug but it s efficacy is reduced. Hence, if you take one it s ok. Try to avoid in the future. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Yakub Ali, Internal Medicine Specialist